# SDR DALA2025100907366

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Excess Play
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER 2 WITH EXCESSIVE PLAY.   REPLACED SLEEVES, BEARINGS AND BUSHINGS AT RH WING SPOILER #2 IAW A319 CMM TASK 57-72-21-010-803-A01. (1241365).
